On homogeneous standard integral table algebras of degree 4

Z. Arad, Y. Erez, M. Muzychuk

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

In this paper we classify, up to exact isomorphism, the algebras in the title which contain a faithful element and in which every non-trivial table subset has dimension at least five.

Original languageEnglish
Pages (from-to)463-519
Number of pages57
JournalCommunications in Algebra
Volume34
Issue number2
DOIs
StatePublished - 1 Jan 2006
Externally publishedYes

Keywords

  • Group algebras
  • Integral table algebras
  • Schur rings
  • Universal covering

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'On homogeneous standard integral table algebras of degree 4'. Together they form a unique fingerprint.

Cite this